Boolean Extensions and Normal Subdirect Powers of Finite Universal Algebras.

Matthew I. Gould; George Grätzer

Mathematische Zeitschrift (1967)

  • Volume: 99, page 16-25
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Gould, Matthew I., and Grätzer, George. "Boolean Extensions and Normal Subdirect Powers of Finite Universal Algebras.." Mathematische Zeitschrift 99 (1967): 16-25. <http://eudml.org/doc/170760>.

@article{Gould1967,
author = {Gould, Matthew I., Grätzer, George},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {16-25},
title = {Boolean Extensions and Normal Subdirect Powers of Finite Universal Algebras.},
url = {http://eudml.org/doc/170760},
volume = {99},
year = {1967},
}

TY - JOUR
AU - Gould, Matthew I.
AU - Grätzer, George
TI - Boolean Extensions and Normal Subdirect Powers of Finite Universal Algebras.
JO - Mathematische Zeitschrift
PY - 1967
VL - 99
SP - 16
EP - 25
KW - general algebraic structures
UR - http://eudml.org/doc/170760
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.